# SDR SWAA2021070180396

- Difficulty date: June 4, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Access Panel
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT.  FABRICATED BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT IAW AMM 25-52-01-201-801, DRAWING 453A2510-6 REV E.  REPLACED ACCESS PANEL
